# SDR UALA2013041902715

- Difficulty date: April 19, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,078 hours, 19,240 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 62
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP SYSTEM 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  INSTALLED NEW UNIT IN POS 1. IAW MM27-51-34. BITE AND OPS TESTED OK. ACCOMPLISHED LAND TEST.
